# SDR REXA2022122102722

- Difficulty date: November 5, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300006963
- Condition: Corroded
- Location: Bs 847-1000 Rbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FLOOR SEAT RAIL RBL 9 BETWEEN FS 847.00 FS 1000.00. COMPLIED WITH MHIRJ REO 670-53-00-587 REV. C, DATED 2022-12-19, AND REO 670-53-00-589 REV C DATED 2022-12-19
